# SDR CALA2019111601976

- Difficulty date: November 13, 2019
- Submitted: November 16, 2019
- Operation: Air carrier
- Aircraft: N834UA
- Make and model: Airbus A319-131
- Aircraft serial: 1420
- Aircraft time: 60,141 hours, 26,001 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Part number: D5337095071100
- Condition: Damaged
- Location: Frame 35
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FR35 STRINGER 30 HAS REJECTABLE DAMAGE ON HOLE NUMBER 3  ON NR 9290222 PER HAECO LCQ REPAIRED #3 HOLE RH FR35 AT STR 30 IAW ECRA 5331-02503. CREATE A DTA DIP TO READ ACCOMPLISH A PERMANENT REPAIR PER PART 3 OF ECR A 5331-02503 ON OR BEFORE 09MAY2020. PLANNING TO CONTACT ENGINEE RING AFTER 09APR2020 BUT BEFORE 24APR2020 FOR THE PERMANENT REPA IR. NOTE TO PLANNING: THIS ECRA IS BEING EVALUATED FOR DAMAGE TO LERANCE UNDER 14CFR 26.43(D). WITH REPEAT INSPECTIONS. THE REPAIR WAS MADE BY HAECO TECHNICIAN ACCOMPLISH A PERMANENT REPAIR PER PART 3 OF ECRA 5331-02503 ON OR BEFORE 09MAY2020. PLANNING TO CONTACT ENGINEERING AFTER 09APR2020 BUT BEFORE 24APR2020 FOR THE PERMANENT REPAIR TOMC-APPROVAL   COMMENT TOMC APPROVED : QC REVIEWED. TOMC APPROVED : QC REVIEWED. RECORDS UPDATE INIT: PLN/ENG >09APR20 <24APR20 T/A: ON OR BEFORE 09MAY20.........LT/U224600
